Alert archive / Florida / Gale Warnings in 2017

Gale Warning 5, NWS Jacksonville, FL

May 5, 2017

NWS Jacksonville, FL issued this gale warning at May 5, 2017, 10:17 AM EDT. It took effect at May 5, 2017, 3:02 PM EDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2017, 10:17 AM EDT (14:17 UTC)
In effect from
May 5, 2017, 3:02 PM EDT
Expired
May 6, 2017, 3:00 PM EDT
In force
24 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

313 
WHUS72 KJAX 051417 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1017 AM EDT FRI MAY 5 2017

AMZ470-472-474-052230-
/O.CON.KJAX.SC.Y.0030.000000T0000Z-170505T2100Z/
/O.UPG.KJAX.GL.A.0004.170505T2100Z-170506T1400Z/
/O.NEW.KJAX.GL.W.0005.170505T2100Z-170506T1400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
1017 AM EDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST SOUTHWEST INCREASING TO 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE LATE THIS AFTERNOON.

* SEAS...BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-052230-
/O.EXT.KJAX.SC.Y.0030.000000T0000Z-170506T1400Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1017 AM EDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY...

* WINDS...WEST SOUTHWEST 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO
  GALE FORCE. 

* SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
594 
WHUS72 KJAX 051902
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT FRI MAY 5 2017

AMZ470-472-474-060930-
/O.CAN.KJAX.SC.Y.0030.000000T0000Z-170505T2100Z/
/O.EXT.KJAX.GL.W.0005.170505T1902Z-170506T1900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
302 PM EDT FRI MAY 5 2017

...GALE WARNING NOW IN EFFECT UNTIL 3 PM EDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS...WEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE.

* SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-060930-
/O.EXT.KJAX.SC.Y.0030.000000T0000Z-170506T1900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
302 PM EDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT SATURDAY...

* WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 
  AROUND 35 KNOTS.

* SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
324 
WHUS72 KJAX 060736
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
336 AM EDT SAT MAY 6 2017


AMZ470-472-474-061545-
/O.CON.KJAX.GL.W.0005.000000T0000Z-170506T1900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
336 AM EDT SAT MAY 6 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

* WINDS...WEST NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE. 

* SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-061545-
/O.CON.KJAX.SC.Y.0030.000000T0000Z-170506T1900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
336 AM EDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

* WINDS...WEST NORTHWEST WINDS 20 TO 25 KNOTS WITH A FEW GUSTS TO
  GALE FORCE.
 
* SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
255 
WHUS72 KJAX 061906
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT SAT MAY 6 2017

AMZ470-472-474-062015-
/O.EXP.KJAX.GL.W.0005.000000T0000Z-170506T1900Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
306 PM EDT SAT MAY 6 2017

...GALE WARNING HAS EXPIRED...


$$

AMZ450-452-454-062015-
/O.EXP.KJAX.SC.Y.0030.000000T0000Z-170506T1900Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
306 PM EDT SAT MAY 6 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at May 5, 4:45 AM EDT, 5 hours 32 minutes earlier.

Area forecast discussion, May 5, 4:45 AM EDT, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
445 AM EDT Fri May 5 2017

...WINDY TODAY WITH SEASONABLY COOL MORNINGS EXPECTED TONIGHT
THROUGH THE WEEKEND...

.CURRENTLY...
Early morning surface analysis depicts strengthening low pressure
(1000 millibars) moving north-northeastward through the Tennessee
Valley and the central Appalachians. A cold front extends
southward from this low pressure center and is moving eastward
across southeast Georgia and the Suwannee Valley. Scattered light
to moderate showers were moving eastward along the I-95 and U.S.
Highway 301 corridors. Aloft...a deep and nearly cutoff trough is
centered over the Tennessee Valley, with the base of this feature
moving eastward through the Florida panhandle. Lower stratus and
stratocumulus clouds are filtering into inland southeast Georgia
and the Suwannee Valley in the immediate wake of the front.
Temperatures at 08Z range from around 60 along the
Altamaha/Ocmulgee River basins to the lower 70s in coastal
locations.

.NEAR TERM (Today through Friday night)... Our local pressure
gradient will rapidly tighten in the wake of the cold front this
morning as low pressure over the Appalachians continues to
strengthen as it moves slowly north-northeastward through the
Appalachians. A brief period of low stratus/stratocumulus ceilings
is expected through around or shortly after sunrise. Strong west-
southwest winds in the low levels will rapidly mix down to the
surface by the mid- morning hours, with speeds increasing to
around 20 mph by late morning, with gusts to 35 mph possible by
the noon hour. As the base of the deep troughing aloft pivots
through our region this afternoon, model soundings indicate the
potential for 35-40 mph gusts, and we have issued a wind advisory
for the entire region from the late morning through the late
afternoon hours. Wrap- around moisture will rapidly overspread our
region from the northwest this afternoon, but deeper moisture
will be shunted into north central Florida. A few showers created
by cold air advection over the warm waters of the northeast Gulf
of Mexico may rotate into north central Florida and the southern
Suwannee Valley late this afternoon, with an increasing cumulus
field expected elsewhere. Strengthening west-southwest surface and
transport winds will re- direct the smoke plume from the ongoing
West Mims wildfire into Nassau and Camden counties by late
afternoon. Highs today will range from near 70 along the
Altamaha/Ocmulgee basin to the upper 70s in north central Florida
and along the northeast Florida coast.

The base of the intense trough aloft over the eastern U.S. will
quickly pivot along the I-10 corridor and southeast Georgia this
evening. This weather pattern will keep a rather tight pressure
gradient in place, with breezy westerly winds prevailing through
the night. Wrap-around moisture associated with this deep trough
will quickly depart north central Florida early this evening, and
skies should clear out in this area towards midnight. Cumulus
clouds will linger over southeast Georgia through around midnight.
The smoke plume from the West Mims wildfire may begin to shift
southward towards northern Duval County during the overnight
hours. Cold air advection will strengthen, which will result in
lows falling to the upper 40s to near 50 inland, with low to mid
50s in coastal locations. These values are about 10 degrees below
early May climo.

Deep troughing will become locked in place over the western Great
Lakes states and the Rust Belt on Saturday, maintaining a dry
west-northwest flow over our region. Breezy conditions should
continue throughout the day area-wide, with skies over southeast
Georgia clearing out by sunrise. The smoke plume from the West
Mims wildfire will be directed towards the Jacksonville Metro
area. Highs are expected to reach the upper 70s, which is about
5-8 degrees below climo.

&&

.SHORT TERM (SATURDAY AND SUNDAY)... The main weather feature
this timeframe will be the continued lower than normal
temperatures on Saturday. Another frontal system will move through
the Tennessee Valley on Saturday, but isn't expected to impact
southeast Georgia or northeast Florida much other than reinforce
below normal overnight temperatures - low 50s inland to around 60
at the coast. Breezy northwest winds are expected on Sunday, and
high temperatures will rebound to near normal for early May (low
to mid 80s).

.LONG TERM (MONDAY THROUGH FRIDAY)...
In the upper levels, northwesterly flow will prevail as an upper
level low remains across the Northeast, and ridging builds across
the Gulf of Mexico. Surface high pressure will settle in across
the Southeast, and above normal temperatures will return midweek
as the ridge axis shifts eastward. Flow will remain generally
offshore, and dry conditions will continue through most of the
week. Surface low pressure may develop across the Carolinas or
mid-Atlantic later in the week, but our next chance at
precipitation will likely arrive Friday and beyond as another
shortwave trough and low pressure system approach the area.

&&

.AVIATION...
A strong cold front is crossing area terminals early this morning,
accompanied by light to briefly moderate showers. MVFR conditions
will develop after this shower activity passes, with ceilings of
1500-2000 feet expected through or shortly after 12Z. VFR
conditions will then prevail at the regional terminals after 13Z.
West-southwest surface winds will become gusty around sunrise,
with sustained winds steadily increasing to 15-20 knots early this
morning and possibly 20-25 knots during the early to mid afternoon
hours. Occasional gusts of 35-40 knots will be possible from
around 16Z-22Z. VFR ceilings of 5000-8000 feet are possible after
20Z, with surface winds becoming more westerly towards sunset and
subsiding to around 15 knots.

&&

.MARINE...
A strong cold front will cross the coastal waters during the
morning hours. Strong west-southwest winds will develop in the
wake of this boundary, with speeds increasing to 25-30 knots by
late afternoon in the offshore waters. Since frequent Gale Force
gusts are possible, we have issued a Gale Watch commencing late
this afternoon in the offshore waters, and occasional Gale Force
gusts will also be possible late this afternoon and overnight in
the near shore waters. Seas offshore will peak in the 6-9 foot
range tonight. Strong low pressure moving slowly over New England
and high pressure well to the west of our area will maintain a
tight pressure gradient over our region through Saturday. Wind
gusts should subside below Gale Force in the offshore waters on
Saturday morning, with speeds in the near shore waters falling
below Small Craft Advisory levels by Saturday afternoon. High
pressure will continue to build into our region from the west by
late this weekend, allowing our local pressure gradient to loosen.
Wind speeds and seas will fall below caution levels by early
Sunday, with light mostly offshore winds continuing into early
next week.

Rip Currents: Low risk expected as offshore winds strengthen, with
a low risk expected to continue through the weekend.

&&

.FIRE WEATHER...
Some lingering showers this morning across northeast Florida and
most areas picked up on widespread wetting rains that should
temporarily alleviate the very dry fuels. However, some of
northeast Florida and areas near the West Mims fire in southeast
Georgia did not receive much rainfall. RH values will fall into
the 20-30 percent range this afternoon across most of the area.
Windy conditions are expected to develop later this morning. A
Wind Advisory is in effect for westerly winds near 20-25 mph with
gusts near 30 mph. Therefore, those localized areas that did not
see much rain yesterday could experience dangerous fire weather
conditions for a few hours this afternoon. Winds will stay around
10-15 mph overnight, and Saturday will feature another dry and
windy day with at least elevated fire danger.

FOG POTENTIAL AND OTHER
REMARKS...Other than areas of smoke near the current wildfires,
significant fog formation is not expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  49  76  53 /   0   0   0   0
SSI  75  54  79  60 /  10  10   0   0
JAX  78  51  78  56 /  10   0   0   0
SGJ  79  55  78  58 /  10   0   0   0
GNV  75  50  80  53 /  10  10   0   0
OCF  74  50  78  54 /  20  30   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 11 AM this morning to 6 PM EDT this evening
     for Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal
     Nassau-Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-
     Inland Nassau-Marion-Putnam-St. Johns-Suwannee-Union.

GA...Wind Advisory from 11 AM this morning to 6 PM EDT this evening
     for Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
     Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
     Glynn-Jeff Davis-Pierce-Ware-Wayne.

AM...Gale Watch from this afternoon through Saturday morning for
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM-Waters from St. Augustine to Flagler
     Beach FL from 20 to 60 NM.

     Small Craft Advisory until 5 PM EDT this afternoon for Waters
     from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
     NM-Waters from Fernandina Beach to St. Augustine FL from 20
     to 60 NM-Waters from St. Augustine to Flagler Beach FL from
     20 to 60 NM.

     Small Craft Advisory until 5 AM EDT Saturday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Nelson/Elsenheimer
Hazardous weather outlook, May 5, 4:37 AM EDT, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
437 AM EDT Fri May 5 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-060845-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
437 AM EDT Fri May 5 2017

...WIND ADVISORY IN EFFECT THIS AFTERNOON...

...ELEVATED TO POSSIBLY CRITICAL FIRE DANGER TODAY...

...SMALL CRAFT ADVISORY FOR THE COASTAL WATERS WITH A GALE WATCH
IN EFFECT FOR OFFSHORE WATERS THIS AFTERNOON...

This Hazardous Weather Outlook is for Northeast Florida, Southeast
Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...
A windy and dry day is expected today that could support rapid
fire growth in areas that did not receive rainfall yesterday. A
Wind Advisory will go into effect at 11 AM EDT for all of
southeast Georgia and northeast Florida. A Small Craft Advisory is
also in effect for all coastal waters. Gusts near Gale Force are
expected this afternoon, and a Gale Watch is in place for the
offshore waters.

Smoke from the West Mimms Wildfire may lower visibilities for
a time during the day near and east of the fire.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
Small Craft to Gale Force Winds are expected to continue through
Saturday morning. Dry and breezy conditions could support at
least elevated fire danger in some areas on Saturday.

Locations near wildfires may experience reduced visibilities from
areas of smoke mainly during the late night and early morning
hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 2:57 AM EDTSpecial Weather StatementJAXBradford, Clay48 min
May 5, 2:57 AM EDTWind AdvisoryJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more15 hr
May 5, 3:54 AM EDTGale WatchJAX6 hr
May 5, 2:31 PM EDTFire Weather WatchJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more13 hr

Nearby

Gale Warnings in Florida, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.